# SDR SWAA2022012431405

- Difficulty date: June 5, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 34,464 hours, 20,204 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Clamp
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FUEL TANK PANEL RING AT 632DB HAS CORROSION PITTING. / R&R'D RING PER MM 28-11-11. TO BE INSTALLED ON J-PANEL-633-CLOSE
